Publication

YoungJu Choie (Director)

1.Y. Choie, Y. Park and D. Zagier, Periods of modular forms on \Gamma_0(N) and Products of Jacobi Theta functions,  Journal of the European Mathematical Society, Vol. 21, Issue 5, pp 1379 – 1410 (2019)​

2.R. Bruggeman and Y. Choie,  “Modular cocycles and Cup product” ,  Advances in Mathematics 351 (2019) 296-342: arXiv:1811.10359

3. Y. Choie and Y. Zhang, “Kernels for Products of Hilbert L-functions”, accepted (2019) and to appear in Mathematische Zeitschrift (18 pages) arXiv 1905.02539
4. Y. Choie and MH. Lee, “Jacobi-Like Forms, Pseudodifferential Operators, and Quasimodular Forms”, 318 page , Book project (318 pages) , accepted for publication on Springer Verlag 2019.

Jeehoon Park

1.Inverse values of the modular j-invariant and homotopy Lie theory (with Kwang-Hyun Kim, Yesule Kim) Proceedings of the American Mathematical Society, Volume 146, Number 8, August 2018, 3295-3305. pdf

2.Differential Gerstenhaber-Batalin-Vilkovisky algebras for Calabi-Yau hypersurface complements (with Dokyoung Kim, Yesule Kim) Mathematika 64 (2018) Pages 637-651. pdf

3.The Koszul-Tate type resolution for Gerstenhaber-Batalin-Vilkovisky algebras (with Donggeon Yhee) Journal of Homotopy Related Structures (2018) https://doi.org/10.1007/s40062-018-0218-2. pdf

Sung Mun Cho

1.A uniform construction of smooth integral models and a conjectural recipe for computing local densitiesInt. Math. Res. Not. Issue 12,13, pages 3870-3907, 2018

2.Group schemes and local densities of ramified hermitian lattices in residue characteristic 2: Part II, Forum Mathematicum Volume 30 Issue 6, pages 1487-1520, 2018 Expanded version is available here, 89 pages